MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DLC HEX SCRDRVR SHAFT RIGID; HIP INSTRUMENTS : SCREWDRIVERS

DEPUY ORTHOPAEDICS INC US DLC HEX SCRDRVR SHAFT RIGID; HIP INSTRUMENTS : SCREWDRIVERS
Model Number 2274-04-000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: per the complaint description, this device was returned with no alleged failure, sale rep sent for testing.Upon inspection, the hex tip is stripped.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.(b)(4).
 
Event or Problem Description
The primary surgery was performed on (b)(6) 2020 via tha.During the surgery, the handle (p/n: 227402000) and the quickset ratchet scdr hdl (p/n: 227408000) did not fit.The surgeon kept on using the handle and the screwdriver with unfitness to insert screws.Inserting screws was completed successfully.The surgery was completed within 30 minutes delay.The scrdrvr shaft rigid (p/n: 227404000) has no defect and it fitted to the handle with no problem, but the sales rep will ship it to test.No further information is available.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d4 (lot #) if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DLC HEX SCRDRVR SHAFT RIGID
Common Device Name
HIP INSTRUMENTS : SCREWDRIVERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10602883
Report Number1818910-2020-21178
Device Sequence Number11619219
Product Code HXX
UDI-Device Identifier10603295109037
UDI-Public10603295109037
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2274-04-000
Device Catalogue Number227404000
Device Lot NumberA1007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2020
Initial Date Received by Manufacturer 09/28/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1